skip to main content

Results 21 - 30 of 51  for Great Falls College MSU

previous page 1 2 Results 3 4 5 next page
Refined by: topic: Adult remove collection: Biological Science Database remove Journal Title: Clinical Neuropharmacology remove
Result Number Material Type Add to My Shelf Action Record Details and Options
21
Material Type:
Article
Add to e-Shelf

Pipamperone Augmentation of Clozapine and Sodium Valproate in Refractory Schizophrenia: A Case Report

Paraschakis, Antonios Paraschakis, Antonios (correspondence author)

Clinical Neuropharmacology, Apr 2014, Vol.37(2), pp.60-61 [Peer Reviewed Journal]

No full-text

View all versions
22
Material Type:
Article
Add to e-Shelf

Donepezil Improved Cognitive Deficits in a Patient With Neurosyphilis

Wu, Yi-Shan ; Lane, Hsien-Yuan ; Lin, Chieh-Hsin Wu, Yi-Shan (correspondence author)

Clinical Neuropharmacology, August 2015, Vol.38(4), pp.156-157 [Peer Reviewed Journal]

No full-text

View all versions
23
Material Type:
Article
Add to e-Shelf

Topiramate-Associated Urinary Incontinence: A Case Verified by Rechallenge

Wang, Cheng-Fa ; Ho, Pei-Shen ; Tseng, Yu-Ting ; Liang, Chih-Sung Wang, Cheng-Fa (correspondence author)

Clinical Neuropharmacology, Oct 2014, Vol.37(5), pp.149-150 [Peer Reviewed Journal]

No full-text

View all versions
24
Material Type:
Article
Add to e-Shelf

N, N-Dimethyltryptamine-Induced Psychosis

Paterson, Neil ; Darby, W ; Sandhu, Preetpal Paterson, Neil (correspondence author)

Clinical Neuropharmacology, August 2015, Vol.38(4), pp.141-143 [Peer Reviewed Journal]

No full-text

View all versions
25
Material Type:
Article
Add to e-Shelf

Spermatorrhea and Loss of Libido Induced by Topiramate: First Case Report and Review of Literature

Wu, Mengqian ; Hao, Nanya ; Zhou, Dong Wu, Mengqian (correspondence author)

Clinical Neuropharmacology, December 2016, Vol.39(6), pp.325-326 [Peer Reviewed Journal]

No full-text

View all versions
26
Material Type:
Article
Add to e-Shelf

Reversible Pisa Syndrome Induced by Clozapine: A Case Report

Hung, T-H ; Lee, Y ; Chang, Y-Y ; Chong, M-Y ; Lin, P-Y Hung, T-H (correspondence author)

Clinical Neuropharmacology, Dec 2008, Vol.30(6), pp.370-372 [Peer Reviewed Journal]

No full-text

View all versions
27
Material Type:
Article
Add to e-Shelf

Response of Catatonia to Risperidone: Two Case Reports

Valevski, A ; Loebl, T ; Keren, T ; Bodinger, L ; Weizman, A Valevski, A (correspondence author)

Clinical Neuropharmacology, Aug 2001, Vol.24(4), pp.228-231 [Peer Reviewed Journal]

No full-text

View all versions
28
Material Type:
Article
Add to e-Shelf

Bitemporal Epileptiform Discharges Induced by Bupropion: A Case Report

Shah, G ; Hirsch, L Shah, G (correspondence author)

Clinical Neuropharmacology, Oct 2001, Vol.24(5), pp.304-306 [Peer Reviewed Journal]

No full-text

View all versions
29
Material Type:
Article
Add to e-Shelf

Clozapine-Induced Serositis: Review of Its Clinical Features, Pathophysiology and Management Strategies

Mouaffak, F ; Gaillard, R ; Burgess, E ; Zaki, H ; Olie, J ; Krebs, M-O Mouaffak, F (correspondence author)

Clinical Neuropharmacology, Aug 2009, Vol.32(4), pp.219-223 [Peer Reviewed Journal]

No full-text

View all versions
30
Material Type:
Article
Add to e-Shelf

Oxcarbazepine Treatment of Restless Legs Syndrome: Three Case Reports

Jimenez-Trevino, L Jimenez-Trevino, L (correspondence author)

Clinical Neuropharmacology, Jun 2009, Vol.32(3), pp.169-170 [Peer Reviewed Journal]

No full-text

View all versions

Results 21 - 30 of 51  for Great Falls College MSU

previous page 1 2 Results 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 2005  (9)
  2. 2005 To 2007  (8)
  3. 2008 To 2010  (11)
  4. 2011 To 2014  (13)
  5. After 2014  (10)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Lee, Yu
  2. Englisch, Susanne
  3. Addolorato, Giovanni
  4. Martinotti, Giovanni
  5. Caputo, Fabio

Searching Remote Databases, Please Wait